# SDR SWAA2022082640317

- Difficulty date: August 9, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER END AT BS 540 R/H STRINGER 26. / [01] SRM 53-00-03-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-00-03-2R-1 REPAIR 1 ARE APPLICABLE TO THIS A/C [09] RECIVED NEW STRINGER SECTION FORMED FROM OSS PO NUMBER 878535 /1 DYE PENETRANT INSPECTED IAW BAC5423 AND COSTUMER RO NO 878535-SWA.;[10] FABRICATED REPAIR PARTS NEW REPLACEMENT STRINGER SECTION FROM HFAB53-STS-011 PO NUMBER 878535 /1; -1 HAT SECTION SPLICE FROM MATERIAL 69-78188-14 LOT# 1460965-1 LOCATED AND DRILLED REPAIR PARTS AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO PRIMER;[11] VERIFIED CORRECTIVE ACTION 10. OK TO PRIME;[12] APPLIED PRIMER AT REPAIR PARTS STRINGER SECTION AND SPLICE PER SRM 53-00-03-2R-1 REP.1. OK TO INSTALL REPAIR PARTS;[13] VERIFIED CORRECTIVE ACTION 12. OK TO INSTALL;[14] INSTALLED STRINGER SECTION AND HAT SECTION SPLICE AT STR 26R BETWEEN BS 500D + 11 TO BS 540 PER SRM 53-00-03-2R-1 REPAIR 1;[15] VERIFIED CORRECTIVE ACTION 14;[16] COMPLETED STEPS 1-2;[17] APPLIED FILLET SEALANT AND CORROSION INHIBITING COMPOUND TO THE REWORKED AREAS IAW SRM 53-00-03-2R-1 REPAIR 1 STEPS K & L;[18] COMPLETED STEPS 1 AND 2;[19] VERIFIED CORRECTIVE ACTION 17. VERIFIED MEASUREMENT TABLE
